# SDR FDEA201206292406

- Difficulty date: June 29, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 56,418 hours, 12,599 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104511
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 765, X= 8.5 SEAT TRACK FOUND DAMAGED.  SEAT TRACK REMOVED AS PER SRM 51-33-  01 REVISION 49.  NEW REPAIR SEAT TRACK AND SPLICE REWORKED AS PER SRM 53-00-52 REVISION 49 AND INSTALLED AS PER SRM 51-33-01 REVISION 49.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 115.
